# SDR REXA2017072700818

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 26,186 hours, 23,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER CABIN HAS TWO EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY CEILING LIGHT LAMPS WITH SERVICEABLE LAMPS IAW AMM 33-51-16, OPS CHECKED GOOD.
